# SDR SWAA2021081708664

- Difficulty date: August 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 50,678 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING 194 GL FWD UPPER VERTICAL SUPPORT CRACKED. / REMOVED AND REPLACED VERTICAL SUPPORT PER SRM 51-40-02
